MathSciNet Relay Station
MathSciNet bibliographic data
MR1778506 (2001g:57043) 57P05 (19J25 57R67)
Johnston, Heather; Ranicki, Andrew Homology manifold bordism. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5093–5137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement